Mácajová and \v{S}koviera Conjecture on Cubic Graphs. - Archive ouverte HAL Access content directly
Journal Articles Discussiones Mathematicae Graph Theory Year : 2010

Mácajová and \v{S}koviera Conjecture on Cubic Graphs.


A conjecture of Má\u{c}ajová and \u{S}koviera asserts that every bridgeless cubic graph has two perfect matchings whose intersection does not contain any odd edge cut. We prove this conjecture for graphs with few vertices and we give a stronger result for traceable graphs.
Fichier principal
Vignette du fichier
MacajovaSkovieraConjecture.pdf (294.01 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00325255 , version 1 (27-09-2008)
hal-00325255 , version 2 (07-11-2009)



Jean-Luc Fouquet, Jean-Marie Vanherpe. Mácajová and \v{S}koviera Conjecture on Cubic Graphs.. Discussiones Mathematicae Graph Theory, 2010, 30 (2), pp.315-333. ⟨hal-00325255v2⟩
96 View
58 Download



Gmail Mastodon Facebook X LinkedIn More